# SDR DALA1020039212

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 39,767 hours, 21,341 cycles
- Engine: Iae V2528D5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK VIDEO CONTROL UNIT EMERGENCY LIGHTING FLOOR LIGHTS INOPERATIVE.  ITEM WAS FWD TO MCO/PLACARD ON 16AUG10. THEN ON 18AUG10 MSP MX REPAIRED BROKEN WIRE AT 10CDE.  ALL FLOOR PATH LIGHTS NOW OPERATE NORMAL AND THE MCO/PLACARD WAS REMOVED.
